Pacific Journal of Mathematics

On a conjecture of H. Hadwiger.

Branko Grünbaum

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 215-219.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037546

Mathematical Reviews number (MathSciNet)
MR0138044

Zentralblatt MATH identifier
0131.20003

Subjects
Primary: 52.30
Secondary: 52.40

Citation

Grünbaum, Branko. On a conjecture of H. Hadwiger. Pacific J. Math. 11 (1961), no. 1, 215--219. https://projecteuclid.org/euclid.pjm/1103037546


Export citation

References

  • [1] D. Gale, Irreducible convex sets, Proc. Congr. Amsterdam, 2, (1954), 217-218.
  • [2] B. Grinbaum, Borsuk's partitionconjecture in Minkowski planes, Bull. Research Council of Israel, 7F (1957), 25-30.
  • [3] H. Hadwiger, Ueber Treffanzahlenbei translationsgeichenEikrpern,Archiv der Mathematik, 8 (1957), 212-213.
  • [4] C. J. A. Halberg, Jr., E. Levin, and E. G. Straus, On contiguous congruent sets in Euclidean space, Proc. Amer. Math. Soc, 10 (1959), 335-344.
  • [5] P. J. Kelly, A property of Minkowskian circles, Amer. Math. Monthly, 57 (1950), 677- 678.
  • [6] D. Laugwitz, Konvexe Mittelpunktsbereiche und normierte Raume, Math. Zeitschr., 61 (1954), 235-244.
  • [7] F. W. Levi, Ueberdeckung eines Eibereiches durch Parallelverschiebungen seines offenen Kerns, Archiv der Math., 6 (1955), 369-370.
  • [8] H. Minkowski, Dichteste gitterformige Lagerung kongruenter Krper, Nachr. der K. Ges. der Wiss. zu Gottingen, Math.-Phys. KL, 1904, 311-355 ( =Gesam. Abh., Vol. 2, Leipzig und Berlin, 1911, pp. 3-42).
  • [9] Yu. G. Resetnyak, An extremal problem from the theory of convex curves, Uspehi Matem. Nauk (N.S.) 8 No. 6 (58) (1953), 125-126. (Russian)